# SDR AWXA200400915

- Difficulty date: August 5, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- Aircraft time: 47,402 hours, 21,321 cycles
- Engine: Iae V2500A1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D53472284008
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING C-04 CHECK EXFOLIATION CORROSION WAS FOUND ON LONGITUDINAL BEAM ASSEMBLY Y460 RT AFT OF FR 66. MAINTENANCE REMOVED CORRODED LONGITUDINAL BEAM ASSEMBLY Y460 RT AFT OF FR 66; FABRICATED A NEW REPLACEMENT BEAM ASSEMBLY; INSTALLED REPAIR PART IAW A320 SRM 51-72-11.
